# SDR CALA2013080500532

- Difficulty date: August 3, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 72,485 hours, 18,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010428
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT OVERHEAD BIN 3FE IS INOPERATIVE.  R & R EMERGENCY EXIT LIGHT ASSY IAW REF AMM 33-51-01 AND TEST NORMAL.
